# SDR CA990728059

- Difficulty date: July 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line Cover
- Part number: 11458035517
- Condition: Cracked
- Location: Nlg Ww
- Part time: 4,532 hours
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, A METALLIC BANGING OR RATTLING NOISE WAS HEARD IN COCKPIT AND CABIN.  UPON INSPECTION, IT WAS DISCOVERED THAT THE HYDRAULIC LINE COVER IN THE NOSE WHEELWELL WAS SEVERELY CRACKED.  THE CRACKS ALLOWED THE PART TO VIBRATE AND CAUSE THE NOISE.
